# SDR CHQA201000213

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N289SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145463
- Aircraft time: 23,034 hours, 18,870 cycles
- Engine: Allsn AE3007A
- Engine time: 17,238 hours, 20,708 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CLIMB A PASSENGER REPORTED SEEING FLUID LEAKING FROM THE LEFT WING AND RETURNED TO FIELD WITHOUT INCIDENT.  MAINTENANCE PERFORMED A VISUAL INSPECTION WITH NO DEFECTS NOTED, INSPECTED ALL FUEL PANELS FOR LEAKS WITH NONE NOTED, AND PERFORMED LEAK CHECK OF FUEL VENT VALVE AFTER REFUELING WITH NO DEFECTS NOTED.
